# SDR NACA2021041600003

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,822 hours, 13,376 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Sheared
- Location: Idg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN OPERATIONAL CHECK FOR IDG REPLACEMENT, NO GENERATOR OUTPUT.  REPLACED IDG DUE TO SHEARED SHAFT IAW AMM 24-11-01, OP AND LEAK CHECK IAW 71-00-00, NO LEAK NOTED AND OP CHECK GOOD.  ETOP SS'S
